oli girl

Moderator
  • Content count

    1,841
  • Joined

  • Last visited


Community Reputation

173 Famous

About oli girl

Moderator

Profile Information

  • Gender Female
  • Location USA

Achievements

Silver Poster
Posted at least 500 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

14,038 profile views
  1. I am not sure about darker, but I do know in the Accutane population, just like also those taking chemo they have had a change from straight to curly or wavy hair, along with hair loss, dry hair, breakage etc... there are things to improve these side effects. some recover after stopping treatment, some do not! Hope this helps
  2. So what was the results of your recent labs
  3. don't have a MRA, I had one along with MRI, Pet Scan etc....I had such severe brain pressure, vibrations etc....It showed nothing. Was useless, finally took 3 yrs but got a answer. I have paid so much to get no where!
  4. Mercury fillings have been known to be toxic whether you took Accutane or not! If you have them get them out
  5. Severe Anxiety caused by Accutane

    It's not a effect of stopping the medication. It actually has caused anxiety or depression in those who have never suffered before or if one suffers prior to taking Accutane it may enhance or make worse. There are some suggestions posted above posts and what have you done to help her anxiety? diet, meditation, exercise, etc...
  6. My Accutane side effects

    You want to speak to your doctor about stopping or lowering your dose if you not willing to stop Accutane. You need to make sure you are not doing any strenuous exercise while on the medication. Even then it cause damage to the cartilage or joints in some people. Have you sought for physical therapy on your joint issues? I would also get some labs to check your hormones, b12,thyroid,vit d etc...to make sure your not deficient.
  7. You should look at Lamarr1986 posts, he suffered from rosacea and inflamed dry eyes. Also, I am not sure how many but the omega 3's goes way back to suffers from 90's early 2000's. I posted a long time ago, I think even on this thread about the relationship.
  8. Someone please help

    What exactly the issue you suffer??? Have you tried the regime??
  9. At the last straw...

    I am a little confused as birth control would be safer, either meds and your pysicatric issues you have and knowing accutane can enhance that ???? Have you tried holistic measures
  10. Have you tried the acne.org regimen? Have you looked at the holistic forums?
  11. Yes, your TSH is indicative of hyperthyroid. I notice they didn't take any T4 labs. Are you on thyroid meds, or supplementing on your own? I noticed your B12 is high, some people have problems and symptoms with to high levels of b12, just like if you are too low!
  12. Did accutane really stunt my growth?

    Did you have a bone density scan? Did they tell you whether it was caused by osteopenia or osteoporosis? As for your height it can cause epiphyseal closure in those who are still growing, but to know if Accutane stunted your growth you would have to have a x-ray before then after.
  13. steroids oh steroids.....I am a one who used steroids shortly after Accutane and had many symptoms improve, only thing was It also exuberated certain things....only to find out that Accutane had effected my pancreas....so though they helped my joint pain and energy....it expedited my demise of my pancreas. besides outside of type 1 diabetes, long use of steroids can cause Cushing's and other issues....tread lightly my friend
  14. Accutane - bad side effects/what to do

    You are on way to high of a dose especially for your weight etc...You say you were taken off Accutane due to headaches in the past??? what was your dosage then and were you checked for intracranial pressure or pseudo tumor cebrai???